# SDR IXX2008F00107

- Difficulty date: July 30, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND P-1-5 SEAT TRACK DAMAGED.  REMOVED DAMAGED TRACK SEGMENT.  FABRICATED SPLICES.  CLEANED, TREATED, AND PRIMED AREA AND SPLICES.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-7-1, FIG 4, SHEET 1 ITEM C, SRM 51-2-0, FIG 50 SHEET 73.  (K)
